... had been so long, i have noticed my tummy getting bigger over the years and the rest of my body is not and i have pin pointed it to maybe this patch and want to stop using it, i will ask my doctor next visit. can the patch be doing this to me?, many drugs have put weight on me but very fast after starting so i stop them, thank you for your answer, cc
Weight increase with vivelle dot is not a reported side-effect.
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2009 • 1 answer
Posted 13 Sep 2010 • 1 answer
Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?
Posted 6 Jan 2012 • 2 answers
Posted 28 Apr 2014 • 1 answer
Posted 22 Mar 2016 • 0 answers